# SDR 20000501SH014

- Difficulty date: March 2, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Aircraft: N89629
- Make and model: Cessna 152
- Aircraft serial: 15282807
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 7,042 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN HUB AROUND BOLT HOLE EXTENDING TO EDGE OF HUB WHILE INSPECTING FOR AD 97-06-16 PAR(A)(1)(II).  LAST INSPECTION 209 HOURS AND TEN MONTHS AGO, SHOWED NO CRACKS.  (X)
